# SDR QXEA200700711

- Difficulty date: April 16, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 14,858 hours, 10,773 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - LEFT WING FIXED LEADING EDGE CHAFED AFT OF THE MATING POINT OF SLAT NR 1 AND NR 2.  REPAIRED IAW SRM 51-12-00, 57-41-01, 51-21-11.
